# SDR DALA2021032201644

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 36 ON OPEN HOLE POSITION 4 (Y254) HOLE 2 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590111 14AD REV.0, 1, 2AND ERA 590111 14AD SECTION I REV ORIGINAL. (1760443)
